# SDR CA130409004

- Difficulty date: April 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,984 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448973
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION FOUND MINOR FUEL SEEP FROM FCU BETWEEN FLANGES OF PNEUMATIC SECTION AND MAIN BODY ON LOWER LT SIDE.
